Lieseluke

Member
  • Content count

    4
  • Joined

  • Last visited

About Lieseluke

  • Rank
    Newbie

Personal Information

  • Gender
  1. Good to know, I was not sure how long it would take to get my body completely clean of venlafaxine. Just to make sure I understood you correctly: It takes 4-6 weeks after tapering off until my system is clear?
  2. @Enlightenment Thanks for this strategy, I have not heard of it but it seems reasonable. However, I might have to adapt it to my situation a little bit since I have trouble sleeping and setting alarms late in the night might not be exactly what I want but splitting the dose in several parts to take throughout the day seems good.
  3. Thanks for your answer. Some of the symptoms you are describing match with the other information I have gathered but it sounds a little promising at least that not everybody experiences them on a terrible level though I can imagine that it is never a pleasant thing to go through. In the patient informatin leaflet of my medication it says that the very maximum dose is 375 mg daily, so with 225mg I take a medium to high dose which probably should not be quit cold turkey. I already experienced vertigo, headaches and nausea when I once forgot to take my pill in the morning.
  4. Hello to everyone! (This is my first post so I hope I am not violating any values here) I wish to receive some advice or hear some personal experience from people who have taken antidepressants (favourably Venlafaxine (also known as Effexor)) and who tried to quit, are still trying to quit and/or suceeded. Besides, I have some questions about psychedelics (mushrooms). My situation is the following: I have been on antidepressants (first Escitalopram, then switching to Effexor) for about to years now and my current dose of Effexor is 225 mg daily, I have been taken this dose for a couple of months now. I never liked taking pills and I already quit my sleeping pills two or three months ago but kept taking my antidepressants. When I started researching psychedelics, I also started reading about quitting antidepressants and I was shocked about the reports from other people. I have two personal concerns: 1. I want to take psychedelics (mushrooms) for personal growth and therapeutic/healing intentions which seems to be impossible/not advisable with Effexor. 2. I do not want to keep taking Effexor my whole life and I do not want to keep my body in a state of addiction where I am probably also suffering from side effects. The thing with Effexor is that the withdrawal symptoms are severe (from what I have read until now), even so severe that many people who try start taking the pills again because quitting is painful and can take a very long period of time, mess with your emotions and psyche, possibly making you unable to work for a while. Regarding psychedelics the problem is that the effects on Effexor will very much be decreased to such an extent that most people cannot trip anymore (they feel euphoria and maybe some body sensations) but have a completely sober mind and even with increased doses (you have to increase them otherwise it seems that you get no effects at all) it is likely that you will not get the full effects. I am not saying that it is like this for everyone taking Effexor or that you can trust everything out there in the internet but there seems to be some common doubt about Effexor or antidepressants in general and I am concerned. So is there anyone who also took Effexor and quit successfully? How were your experiences? Over what period of time did you decrease the dose? How long did it take for you to stabilise? I would be very thankful to receive some answers and I hope I structured my post sufficiently. Have a beautiful week to whoever may read this!